MathSciNet Relay Station
MathSciNet bibliographic data
MR2534475 40G15
Aktuğlu, Hüseyin; Gezer, Halil Lacunary equi-statistical convergence of positive linear operators. Cent. Eur. J. Math. 7 (2009), no. 3, 558–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement